# SDR JR2R20210125391

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 14,429 hours, 8,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Floor
- Part time: 14,429 hours, 8,448 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DOUBLER CORRODED ST FR 13 RBL 48.
